# SDR CA121005002

- Difficulty date: October 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Engine: Ge CF3410E5A1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Pneumatic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLT WAS OPERATING WITH BLEED 1 INOPERATIVE UNDER MEL.  AT TOP OF CLIMB 27,000 FT CREW RECEIVED A BLEED 2 LEAK MESSAGE.  DUE BLEED 2 LEAK MESSAGE CREW WAS REQUIRED TO SHUTDOWN BLEED 2.  CREW DESCENDED TO 10,000 FT AND SHUTDOWN, BLEED 2.  FLT CONTINUED TO BS APPROXIMATELY 45 MIN FLT TIME WITHOUT CABIN PRESSURIZATION.  ONLY PAX REACTION WAS DUE TO A SLIGHTLY WARMER THAN NORMAL CABIN TEMPERATURE.  CAPTAIN WILL FILE AN ASR C/O T/S IAW FIM TASK 36-11-00-810-837A.  FOUND FAN AIR VALVE CLAMP LOOSENESS,  CHECK TIGHTENED.  AFTER ENGINE RUN NO FAULTS .  C/S COWLS AC086488.
